I HAD AN EKG TODAY AND WAS TOLD I HAD LOW VOLTAGE. I WAS AT A WEIGHT LOSS CLINIC. I HAVE RESEARCHED AND FOUND THERE CAN BE MANY CAUSES (HYPOTHYROIDISM, OBESITY) AND SEVERAL OTHER REALLY SCARY ONES SUCH AS AMYLORDOSIS, SCLERADERMA. I'M TOTALLY FREAKED OUT. I'M 43 AND NEED TO LOOSE 45LBS. IS THIS A SIGNIFICANT AMOUNT OF WEIGHT TO CAUSE LOW VOLTAGE? I HAVE HYPOTHYROIDISM AND TAKE MEDICATION - COULD THIS STILL BE A POSSIBLE CAUSE. WHAT IS THE LONG TERM AFFECT ON MY HEART AND WILL MY VOLTAGE EVER RETURN TO NORMAL IF LOOSE WEIGHT OR MEDICATION ADJUSTMENT? DO I NEED WORRY ABOUT SUDDEN DEATH? I HAVE AN APPOINTMENT WITH MY PRIMARY DR IN A WEEK. I'M AFRAID TO FALL ASLEEP....THANKS
low voltage ecg is just that, the equipment is receiving much fainter voltages than normal.
There can be many reasons for this and the reason has to be issued with the ecg report.
For example, it can be due to obesity, the heart is further from the sensors. It can be
over inflated lungs and it can be through heart disease. SO, with such diverse reasons, one would only be guessing and the reason has to be stated by the operator at the time
the ecg was taken.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.